# SDR DALA2024101009911

- Difficulty date: October 5, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 70,207 hours, 32,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0597146) FWD CARGO LH BAFFLE STA 440-460 DAMAGED. INSTALLED NEW BAFFLE ON FWD CARGO LH STA 440-460 IAW B737 SRM 51-40-02-0G.
